Zoladex Help

I am on my first injection of Zoladex for endometriosis and the first 3 weeks were a walk in the park. The last few days have been quite different huge bouts of anxiety and tired to the point of feeling sick. I have also been bleeding lightly aswell. The plus is that the pain is not anywhere near as bad as it usually is. I am due for my next injection next week. I would really appreciate anyone elses experiences of Zoladex and if they have had any of these side effects please...

5 Replies

oldestnewest
  • Hi I had zoladex injections for two months the first was so so but the second was awfull the anxiety was the worst part I think. I also became dehydrated and just felt awfull all the time :( I have decided not to have a third injection but my Gp has said it could be 2 or 3 months before it is out my system for me all I can say is NEVER AGAIN!! I hope you get in better with it tho as I have saw on here many ladies saying that's it has helped and with very little side effects . It's a very difficult decision to make and in my opinion it's Russian rullet . I wish I had never had it. Best of luck to you sorry I don't have a positive story for you X

  • Please use the search box on the green bar. Look for Zoladex, Prostap, Lupron, Decapeptyl and GNRH as terms.

    All the drugs are GnRH drugs but by different manufacturers or alternative names.

    They all work the same way and cause the same catalogue of side effects.

    There are now thousands of first hand experiences of these drugs on this forum. Heaps and heaps to read through and countless other reports using google orother search engines.

    Remember it doesn't cure endo, it just pauses it, and you re only on the drug to see if it improves your quality of life, if it doesn't and the side effects are too much to bear which they certainly are fora sizeable number of us, then it's entirely your decision to carry on or quit. It won't make a jot of difference to the existance of endo and it the endo you already have will be there ready to be reactivated at somepoint after your quit.

    The side effects are not from the drug, but from the drug shutting down the pituitary gland in the brain nd depriving your body of vital hormones.

    Remember though if you do decide not to continue, you must cancel your appointment at the GP or clinic so the time isn't wasted.

  • Hi, I stayed on zoladex for 6 months after my first lap. I found that I got progressively more tearful and emotional while I was on it, feeling anxious and sometimes waking in the night too. My mood seemed to fluctuate quite a lot. I think as people have said it's different for different people, however I have decided to come off it. My consultant has said I can always go back on to it at a later date, but that it's more about quality of life - so it's about finding what works best for you. My pain has not been too bad since coming off, however I completely changed my diet at about the same time which has helped me feel more in control, which was exactly what I needed. Good luck.

  • I also felt exhausted and some days had to go straight to bed when getting home from work

  • Thank you for all replies. The reason I am taking Zoladex is to see if it helps with the pain so I can have a hysterectomy. So far it has helped with the pain I just find the side effects now a little overwhelming. I need to try and stick it out for the next two months if I can!

You may also like...